# SDR IXKA9500028

- Difficulty date: September 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353PA
- Make and model: Boeing 727225
- Aircraft serial: 20622
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap Pos Ind
- Part number: 1812993
- Condition: Stuck
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 80 - ATL - DURING FLAP RETRACTION, OUTBOARD FLAPS STAYED AT 2 DEGREES WHEN FLAPS WERE POSITIONED TO UP.  CYCLED FLAPS AND OUTBOARDS STAYED AT 2 DEGREES.  RETURNED TO ATL.  INSPECTED FLAPS, NO ABNORMALITIES FOUND.  REMOVED AND REPLACED OUTBOARD FLAP INDICATOR AND TESTED AS PER MM 27-52-13.  CHECKED OK, RESET AND SAFETIED FLAP OVERRIDE SWITCH.  (M)
